# SDR COEA2012022112908

- Difficulty date: February 21, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 32,460 hours, 43,685 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: S5761009720201
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK,  ON INSTALLATION OF RT AILERON MOVEABLE TAB, FOUND INBD HINGE BRACKET EXFOLIATED (LENGTH .75", WIDTH 1", DEPTH .50").  FABRICATED AND INSTALLED HINGE IAW SRM.
